I'm a 52 yr old female. Chronic pain patient over the course of 18 years the last 3-5 yrs have included 80mg oxy 3 a day,10/325 endocet 6-10a day, 20mg oxyfast liquid,. Pain levels so high, dr says let's withdrawal and then reevaluate. I'm now day 17 tapered as much as possible completely out 7 days ago. 2 er trips 1 urgent care trip. I'm still not sleeping, diarrhea, cramps,can't eat, never never again I'm going holistic approach next I will live with the debilitating diseases I have this today is not living. Anyone, ,,please how much longer till feel better :(brrrrrrr can't get warm keep losing things can't care for my own personal needs. Any advice welcome please
Sorry your going through all of this, But the way this is worded I can't tell which or if it's all you are coming off of. But to have all the problems you are having the medication has been dropped to fast it needs to be tapered off of slower. All I can say is get into your doctor Monday there are also medications that they can use to ease the withdrawals that are not narcotic.And at this point Holistic medicine would do you no good.But if you are all out of medication at this point you would have to get a small amount from the doctor with the right directions to drop down off of these medications.wish I could have been more help but sounds to me your going cold turkey now. You really need to get in to the doctor and get help coming off don't just let the doctor give you a prescription and say taper you need a game plan to lessen the side effects of your withdrawals.It does help some to drink extra liquids and try to clean out your system some and you must eat something even if it is soup broth And call the doctor and no matter what with what you have already gone through do not start at the high dose you weere on. you are in a real bind not having any medication but I still say using more medication and go down as the doctor says very slow over a longer period of time and also something to help with the withdrawal.wish i COULD SAY MORE you are really stuck between a rock and hard spot but at this point you are getting through alot of them now and with some luck it should be easier to get this under control.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2009 • 1 answer
Posted 10 Oct 2009 • 3 answers
Posted 22 Feb 2010 • 1 answer
Posted 3 Oct 2010 • 2 answers
Posted 14 Aug 2016 • 1 answer